首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A remark on sliding mode differentiation and calculus of variation
  • 本地全文:下载
  • 作者:Mamadou Mboup
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2017
  • 卷号:50
  • 期号:1
  • 页码:5144-5148
  • DOI:10.1016/j.ifacol.2017.08.784
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractThese notes are devoted to the following remark: the 2-sliding mode differentiation approach can be recast in the framework of calculus of variation. It then appears as an optimal control problem. More precisely, the Levant’s differentiator is expressed as a stationary point of a functional representing a regularized cost function, with L2regularization.
  • 关键词:KeywordsSliding mode differentiatorsCalculus of VariationOptimal control
国家哲学社会科学文献中心版权所有